Deterministic state constrained optimal control problems without controllability assumptions

Abstract : In the present paper, we consider nonlinear optimal control problems with constraints on the state of the system. We are interested in the characterization of the value function without any controllability assumption. In the unconstrained case, it is possible to derive a characterization of the value function by means of a Hamilton-Jacobi-Bellman (HJB) equation. This equation expresses the behavior of the value function along the trajectories arriving or starting from any position $x$. In the constrained case, when no controllability assumption is made, the HJB equation may have several solutions. Our first result aims to give the precise information that should be added to the HJB equation in order to obtain a characterization of the value function. This result is very general and holds even when the dynamics is not continuous and the state constraints set is not smooth. On the other hand we study also some stability results for relaxed or penalized control problems.
Complete list of metadatas

Cited literature [18 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00415953
Contributor : Nicolas Forcadel <>
Submitted on : Friday, September 11, 2009 - 6:40:22 PM
Last modification on : Sunday, March 31, 2019 - 1:17:31 AM
Long-term archiving on : Wednesday, September 22, 2010 - 1:51:54 PM

File

BFZ-caracterisationV.pdf
Files produced by the author(s)

Identifiers

Citation

Olivier Bokanowski, Nicolas Forcadel, Hasnaa Zidani. Deterministic state constrained optimal control problems without controllability assumptions. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2011, 17 (4), pp. 995-1015. ⟨10.1051/cocv/2010030⟩. ⟨hal-00415953v2⟩

Share

Metrics

Record views

942

Files downloads

202